Limits of sums of digraph algebras with reduced digraphs having two vertices.

Power, S. C. and Heffernan, D. (1997) Limits of sums of digraph algebras with reduced digraphs having two vertices. International Journal of Mathematics, 8 (1). pp. 61-82. ISSN 1793-6519

Full text not available from this repository.

Abstract

We obtain a K-theoretic classification of limits of direct sums of 2 × 2 block upper triangular matrix algebras with respect to regular embeddings. An intrinsic characterisation of these algebras is also obtained.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19508
Deposited By:
Deposited On:
14 Nov 2008 12:21
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Feb 2020 07:54